# SDR DALA2019021540970

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943851) DURING INSPECTION FOUND CRACK WEB BTW STA277 TO STA294.5 AND BL 0 AT FWD GALLEY AREA. REPLACED WEB BTW STA 277 TO STA 294.5 AND BL.0 AT FWD GALLEY AREA AS PER B737-800 SRM 51-40-02 AND DRAWING #141A5400.
